Announcement

Collapse
No announcement yet.

Ladies only.....birth control

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ladies only.....birth control

    Currently, I use orthonovum as my choice for birth control, and have been on it for the past 3-4 months now. I am just wondering if anyone else experiences severe headaches like I do? Maybe it's not the pill that's affecting the headaches, but I wanted to rule it out first.

    Any input?
    I'm the cool kat :-)

  • #2
    I use to take orthonovum & I have never experienced headach's with it. I am now taking low-ogestrel
    do you drink anything with caffeen or are you trying to quit caffeen?
    don't you be wastin' all your money
    on syrup and honey because i'm sweet enough





    Life is short, Break the rules, Forgive quickly, Kiss slowly, Love truly, Laugh uncontrollably, And never regret anything that made you smile.

    Comment


    • #3
      And something else - are you taking any other meds?? Ginger is right - caffeine can do it. Plus, diff foods w/preservatives can do it.
      Becky B.

      Comment

      Join the online community forum celebrating Native American Culture, Pow Wows, tribes, music, art, and history.

      Loading...

      Trending

      Collapse

      There are no results that meet this criteria.

      Sidebar Ad

      Collapse
      Working...
      X